Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

A refinement of the complex convexity theorem via symplectic techniques


Authors: Bernhard Krötz and Michael Otto
Journal: Proc. Amer. Math. Soc. 134 (2006), 549-558
MSC (2000): Primary 53D20, 22E15
Published electronically: June 14, 2005
MathSciNet review: 2176024
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We apply techniques from symplectic geometry to extend and give a new proof of the complex convexity theorem of Gindikin-Krötz.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 53D20, 22E15

Retrieve articles in all journals with MSC (2000): 53D20, 22E15


Additional Information

Bernhard Krötz
Affiliation: Department of Mathematics, MS 1222, University of Oregon, Eugene, Oregon 97403-1222
Address at time of publication: Max-Planck Institut für Mathematik, Vivatsgasse 7, D-53111 Bonn, Germany
Email: kroetz@math.iisc.ernet.in

Michael Otto
Affiliation: Department of Mathematics, The Ohio State University, 231 West 18th Avenue, Columbus, Ohio 43210-1174
Address at time of publication: Department of Mathematics, University of Arizona, 617 N. Santa Rita Avenue, P.O. Box 210089, Tucson, Arizona 85721-0089
Email: otto@math.arizona.edu

DOI: http://dx.doi.org/10.1090/S0002-9939-05-08079-2
PII: S 0002-9939(05)08079-2
Received by editor(s): January 22, 2004
Received by editor(s) in revised form: September 14, 2004
Published electronically: June 14, 2005
Additional Notes: The first author was supported in part by NSF grant DMS-0097314
Communicated by: Dan M. Barbasch
Article copyright: © Copyright 2005 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.